T Nation

2nd Cycle Finersteride Question


#1

So I am two weeks into my second cycle. 500 test cyp/400 eq a week. And I started having symptoms which I think are consistent with an inflamed prostate. Constant urge to urinate, constant burning in the urethra. STD test were negative. I am assuming it is DHT related and started 5mg finsersteride a day. Strongly contemplating stoping my cycle hoping the finersteride clears it up. Anyone ever had the same type issue? If so did finnersteride clear it up? If so how long it take? Symptoms are a whole lot more intense on shot days.


#2

Were you taking an AI?


#3

Not at the moment but I have Armidex on hand.


#4

Personally I feel that DHT gets the blame for these sort of issues, while estrogen is the main culprit.

Teenagers and young men are chock full of DHT, yet rarely have prostate and libido issues, and usually have a full head of hair. It is only when they get older (and more estrogen dominant) that issues like BPH and hair loss start to manifest themselves. Do you really look at an overweight, unathletic, bald guy and think "man that guy looks like he has way too much testosterone (DHT)"?

Finasteride can absolutely kill libido and cause issues down the road, some of which seem irreversible without extreme medical intervention. A quick google search will cue you in to all the problems have with it and other 5AR inhibitors.

I would tread cautiously with it. Go get a bloodtest for DHT and Estradiol (E2) and treat accordingly.

In the interim, I would definitely make use of the on-hand adex.


#5

Appreciate the info.


#6

Just wanted to say you are very well read and always providing good info. Definitely an asset to this board.


#7

Thanks mate. Very kind of you to say that. I learned a lot from the Steroids and TRT forums about hormones and their intricacies when I was trying to figure my own issues out, so I try to pay it forward when I can.